# SDR A6WA201305094954

- Difficulty date: May 2, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 21,839 hours, 21,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD O/B MOUNTING BRACKET IS CRACKED IN NOSE HYD COMPARTMENT ON UPPER ACCUMULATOR.  REMOVED AND REPLACED BRACKET WITH NEW P/N 601R75250-55.
